# SDR UIEA2019020703148

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,552 hours, 10,889 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 410487
- Part serial: 0352
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT FAN NR 2 INOP. REMOVED AND REPLACED NR 2 FAN IAW AMM 21-58-41. OPS CHECK GOOD.
